Open Access
Translator Disclaimer
May, 1984 On the Probability of Large Deviations in Banach Spaces
E. Bolthausen
Ann. Probab. 12(2): 427-435 (May, 1984). DOI: 10.1214/aop/1176993298

Abstract

Probabilities of large deviations for sums of i.i.d. Banach space valued random variables are investigated when the laws of the random variables converge weakly and a uniform exponential integrability condition is satisfied. Furthermore, a discussion of possible improvements of the estimates is given, when the probability is estimated that the sum lies in a convex set.

Citation

Download Citation

E. Bolthausen. "On the Probability of Large Deviations in Banach Spaces." Ann. Probab. 12 (2) 427 - 435, May, 1984. https://doi.org/10.1214/aop/1176993298

Information

Published: May, 1984
First available in Project Euclid: 19 April 2007

zbMATH: 0538.60008
MathSciNet: MR735846
Digital Object Identifier: 10.1214/aop/1176993298

Subjects:
Primary: 60B12
Secondary: 60F10

Keywords: Banach space valued random variables , large deviations

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.12 • No. 2 • May, 1984
Back to Top